eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Blood bilirubin increased when you have Hypoglycemia?





Summary: Blood bilirubin increased is reported only by a few people with Hypoglycemia.

We study 4 people who have Blood bilirubin increased and Hypoglycemia from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Hypoglycemia and Blood bilirubin increased >>>

Hypoglycemia

Hypoglycemia (low blood sugar cause seizures) can be treated by Metformin Hydrochloride, Metformin, Glipizide. (latest reports from Hypoglycemia 20,706 patients)

Blood bilirubin increased

Blood bilirubin increased has been reported by people with high blood pressure, hiv infection, pulmonary hypertension, acute myeloid leukaemia, high blood cholesterol.(latest reports from Blood bilirubin increased 23,701 patients)

On Dec, 15, 2014: 4 people who have hypoglycemia and Blood Bilirubin Increased are studied.

Trend of Blood bilirubin increased in hypoglycemia reports

Gender of people who have hypoglycemia and experienced Blood bilirubin increased * :

FemaleMale
Blood bilirubin increased100.00%0.00%

Age of people who have hypoglycemia and experienced Blood bilirubin increased * :

0-12-910-1920-2930-3940-4950-5960+
Blood bilirubin increased0.00%0.00%0.00%0.00%25.00%0.00%75.00%0.00%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Hypoglycaemia (4 people, 100.00%)
  2. Pyrexia (3 people, 75.00%)
  3. Rheumatoid arthritis (3 people, 75.00%)
  4. Dry eye (1 people, 25.00%)
  5. Paroxysmal nocturnal haemoglobinuria (1 people, 25.00%)
  6. Sleep disorder therapy (1 people, 25.00%)
  7. Oesophageal candidiasis (1 people, 25.00%)
  8. Anxiety (1 people, 25.00%)
  9. Pain (1 people, 25.00%)
  10. Nausea (1 people, 25.00%)

Most common drugs used by these people * :

  1. Arava (3 people, 75.00%)
  2. Humulin r (3 people, 75.00%)
  3. Questran (2 people, 50.00%)
  4. Fungizone (2 people, 50.00%)
  5. Prochlorperazine (1 people, 25.00%)
  6. Calcium carbonate (1 people, 25.00%)
  7. Acetaminophen (1 people, 25.00%)
  8. Doxylamine succinate (1 people, 25.00%)
  9. Klonopin (1 people, 25.00%)
  10. Restasis (1 people, 25.00%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Hypoglycemia and Blood Bilirubin Increased?

You are not alone! Join a mobile support group:
- support group for people who have Blood Bilirubin Increased and Hypoglycemia
- support group for people who have Hypoglycemia
- support group for people who have Blood Bilirubin Increased

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Can i connect by email with other patients that have hypoglycemia and stevens-johnson syndrome? (1 answer)
    (Asked by a 52 year old woman who has Shingles Virus, Back Injury, MRSA Infection, Stevens Johnson Syndrome, Hypoglycemia, and takes Alcohol, Baclofen, Hydrocodone Bitartrate And Acetaminophen)
    I have had hypoglycemia since childhood, and I have managed it easily until just this weekend. I got S-J two years ago from Bactrim. As I have healed from S-J very slowly and painfully, I was exercising hard, and working hard and slipped a little on not eating enough protein. I started dropping into sugar blackouts and it scared the crap out of me! Still working at being able to eat enough to straighten out low sugar levels. Any suggestions helpful, Thanks, Leann
  • Hot flashes with palpitations and impending doom feelings (1 answer)
    (Asked by a 60 year old woman who has Hot Flashes, Palpitations, Breathlessness, Lack Of Strength, Muscle Weakness, Weakness, Impending Doom Feelings, Low Blood Sugar, Anxiety, and takes Thiamine (vitamin B1))
    I have suffered from chemotherapy premature menopause for 10 years causing hot flashes with severe palpitations, panic, muscle weakness and fatigue; also come after anaerobic exercise with breathlessness. Any physical stress and anxiety will provoke them. I also get low blood sugar.

    I'm looking into thiamine deficiency as I also have irritable bowel symptoms and pass large amounts of urine which may deplete my levels.

    Any ideas?
  • What studies have been done for the hypoglycemia/lipoma connection because i have both
    (Asked by a 57 year old woman who has Lipomas, Hypoglycemia, Bad Protein Assimilation, Overweight, Degenerative Discs, Arthritis In Both Hips)
    I have hypoglycemia (not diabetes related) that I was told is caused by faulty protein digestion. I also have numerous lipomas in my thighs. I also have degenerative discs in my back as well as hip arthritis. I would like to know how to deal with these problems. The hypoglycemia, which causes me shortness of breath, seems to run in the family since my son also has it. I tried a vegan diet and my hypoglycemia got worse.
  • What is recommended prescription drum therapy for treatment for a patient with diagnosed history of tias?
    (Asked by a 55 year old woman who has Monoclonal Gammopathy Of Undetermined Significance, Lightheadedness - Fainting, Hypoglycaemia, Low Blood Pressure, Transient Ischaemic Attack, and takes Tramadol Hydrochloride, Tizanidine Hydrochloride, Bupropion Hydrochloride)

More questions for: Hypoglycemia, Blood bilirubin increased

More reviews for: Hypoglycemia, Blood bilirubin increased

Comments from related drug studies (Check your drugs):

  • I want to know if all of the above taken daily is the cause of my dizziness which gives me no warning, but swoops in an last for a few minutes with a slight headache over the eyes afterward. I have been to my internalist, cardiologist, 2 dizziness doctors, 2 neurologists, and no one has asked or ...
    Reply
  • I lost a lot of time during a 9 month period, I can't remember what I said or did. I'm being brought up on charges of writing prescription medications after my Controlled License expired. I forgot to renew it. My husband thinks that I've lost it. I couldn't remember how to do the simplest things. I ...
    Reply
  • Over the past year and 1/2 my bilirubin has gradually increased from 1.0, 1.3, and now 1.6. I have been on three prescription drugs for at least 15 years: Omeprazole, Celebrex, and Simvastatin. Is one of these drugs causing an increase in blood bilirubin. My last blood work was in May; the bilir ...
    Reply
  • Currently hospitalized 27 year old taking Atenolol for BP at least 6 months. Blood sugars rise with glucose injections IM or IV for about 1 hour and then drop in the 40's and 50's continually. Start of decline is profuse sweating, feels dizzy, and general feeling bad
    Reply
  • stopped taking the multi and syptoms improved. swishing with hydrogen peroxide and Biotene for dry mouth. dentist has no answer. dr has no answer. I had double knee replacement in June of this year. Mouth cleared up until I resumed taking the above list. After a week off the multi cheeks are sore b ...
    Reply

More related studies for: Hypoglycemia, Blood bilirubin increased

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.